# SDR MZZA99167

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 4 INCH BY 5 INCH IG CORROSION WAS FOUND ON FUSELAGE SKIN AT STRINGER 29R BETWEEN BS 950 PLUS 11 AND BS 950A.  THE CORRODED SKIN WAS TRIMMED OUT AND REPAIRED PER ECRA 5330-02865.  (M)
